Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Help vaginal discomfort (tmi)

(6 Posts)
Kayshields Wed 22-May-13 03:28:28

Ok so basically I had thrush about two weeks ago and so used the vaginal tablet prescribed by my doctor, however since using the tablet I have noticed that after sex my vagina becomes incredibly sore and irritated with a swollen and burning feeling.. This did however go away after sitting with a damp cloth between my legs to sooth myself, but tonight when we had sex he made me ahem.. cum.. and since I have been sitting here nearly in tears with the pain :/ it feels as though my cum was acid and has burnt me severely and nothing seems to sooth it, I would like to know add that during sex there is no pain wich is confusing, it's nighttime now and I can't sleep through the discomfort, im seeing the midwife tomorrow and can't wait till morning. . Anyone else experienced this? ?

worried90 Wed 22-May-13 03:52:54

Is it definitely thrush or could it be bacterial vaginosis?
Thrush - cold flannel won't do any harm, natural yoghurt. Have you used the pessary before? It can burn a little but you could be allergic to it
Bacterial vaginosis - can get a gel called balance activ (chemist or amazon), it restores normal ph of vagina. I think it can be used for thrush too
Avoid strong scented products, stick to plain water to wash, loose cotton clothing and go commando as much as you can

Alanna1 Wed 22-May-13 04:09:24

Go to your doctor!

Alanna1 Wed 22-May-13 04:18:24

I don't find midwives that helpful in this sort of situation. I'd call your GP's out of hours service - or just your GP in the morning given the time now. Good luck!

pinkteapot Wed 22-May-13 11:13:10

I remember about 8 wks after ds1 was born, sitting in the bathroom crying with a cold wet flannel on my bits post-sex. Its not a funny moment. For me it was internal and external thrush with the post-pregnancy and breastfeeding hormones, but i'm sure pregnancy hormones would do the same. Talk to your gp get the canesten cream n pessary. Def dont use soap down there (or any synthetic product). And your local health shop will likely have a pregnancy safe gel or something less severe than canesten to use daily for now. sympathies though, I couldnt believe thrush could cause that sort of pain! x

pinkteapot Wed 22-May-13 11:17:10

multi-gyn acti gel is the one I used, by bio fem. also treats bacterial vaginosis, so if your not sure which it is this might help. i'm sure there are other brands etc. the canesten will sort in the short term anyway I would think...

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now